Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions

Author: B. Korenblum
Journal: Bull. Amer. Math. Soc. 9 (1983), 215-218
MSC (1980): Primary 42A20, 46E15
MathSciNet review: 707960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42A20, 46E15

Retrieve articles in all journals with MSC (1980): 42A20, 46E15

Additional Information

PII: S 0273-0979(1983)15160-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia